# SDR DHL2005740545

- Difficulty date: March 29, 2005
- Submitted: May 22, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT STA 520 SHOW DENT BTW STR 16R AND 17R PREVIOUS REPAIR.  REMOVED PREVIOUS REPAIR AT BS 520 BTW STR16R AND 17R IAW B727 SRM 51-30-2.  FABRICATED NEW FRAME REPAIR MAT USED 7075T6 .071 PO NR 9001737 DIMENSION 8" BY 5" IAW B727 SRM 53- SRM 10-2 FIG3 AND 51-40-3 FIG 1.  ALODINED AND PRIMED PART AND AREA IAW B727 SRM 51-10-2.  INSTALLED FRAME REPAIR IAW B727 SRM 51-40-3 FIG 1.
